Alert archive / Iowa / River Flood Warnings in 2018
River Flood Warning 48, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at Jun 30, 2018, 11:05 PM CDT for Polk County, Iowa. It took effect at Jul 1, 2018, 2:58 AM CDT. It was in force for 7 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2018, 11:05 PM CDT (04:05 UTC)
- In effect from
- Jul 1, 2018, 2:58 AM CDT
- Expired
- Jul 1, 2018, 10:08 AM CDT
- In force
- 7 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Polk County, IA
The radar
The Des Moines radar (KDMX), 6 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Beaver Creek near Grimes (GRMI4). The gauge peaked at 13.92 ft at Jul 1, 2018, 2:00 AM CDT.
- Action stage
- 11 ft
- Minor stage
- 14 ft
- Moderate stage
- 16 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05481950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
199
WGUS43 KDMX 010405
FLWDMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Des Moines IA
1105 PM CDT Sat Jun 30 2018
...The National Weather Service in Des Moines has issued a Flood
Warning for all or portions of the following rivers in Iowa...Des
Moines River...Beaver Creek...
Affecting the following counties in Iowa...Polk
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC153-020405-
/O.NEW.KDMX.FL.W.0047.180701T1017Z-180702T1800Z/
/DMOI4.1.ER.180701T1017Z.180701T1200Z.180701T1800Z.NO/
1105 PM CDT Sat Jun 30 2018
...Flood Warning in effect until Sunday afternoon...
The National Weather Service in Des Moines has issued a
* Flood Warning for
The Des Moines River at Des Moines 2nd Ave, or From the NW 66th
Avenue bridge...to the Center Street dam.
* Until Sunday afternoon.
* At 10:15 PM Saturday the stage was 22.3 feet, or 0.7 feet below
Flood Stage.
* Flood Stage is 23.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage Sunday morning. Continue rising to
23.2 feet, or 0.2 feet above Flood Stage, Sunday morning. Then
begin falling and go below Flood Stage Sunday afternoon.
* Impact...At 23.0 feet, Birdland Park floods. Water affects many
residences around 6th Avenue.
&&
LAT...LON 4159 9366 4168 9369 4168 9365 4159 9356
4159 9366
$$
IAC153-020405-
/O.NEW.KDMX.FL.W.0048.180701T1000Z-180702T2125Z/
/GRMI4.1.ER.180701T1000Z.180701T1200Z.180701T2125Z.NO/
1105 PM CDT Sat Jun 30 2018
...Flood Warning in effect until late Sunday afternoon...
The National Weather Service in Des Moines has issued a
* Flood Warning for
The Beaver Creek near Grimes, or From Slough Creek near Bouton...to
the Des Moines River.
* Until late Sunday afternoon.
* At 10:15 PM Saturday the stage was 11.3 feet, or 2.7 feet below
Flood Stage.
* Flood Stage is 14.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage Sunday morning. Continue rising to
14.5 feet, or 0.5 feet above Flood Stage, Sunday morning. Then
begin falling and go below Flood Stage late Sunday afternoon.
* Impact...At 14.5 feet, Northwest 62nd Avenue in Johnston floods.
&&
LAT...LON 4163 9367 4181 9400 4186 9400 4172 9373
4166 9367 4163 9367
$$2 follow-up statements
676
WGUS83 KDMX 010725
FLSDMX
Flood Statement
National Weather Service Des Moines IA
225 AM CDT Sun Jul 1 2018
...The Flood Warning has been extended for all or portions of the
following rivers in Iowa...Des Moines River...West Fork Des Moines
River...East Fork Des Moines River...Beaver Creek...Raccoon River...
Affecting the following counties in Iowa...Humboldt...Kossuth...
Palo Alto...Pocahontas...Polk...Webster
...The Flood Warning continues for all or portions of the following
rivers in Iowa...Des Moines River...West Fork Des Moines River...
Affecting the following counties in Iowa...Emmet...Polk
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC187-020725-
/O.EXT.KDMX.FL.W.0033.000000T0000Z-000000T0000Z/
/FODI4.1.ER.180621T0228Z.180703T0600Z.000000T0000Z.NO/
225 AM CDT Sun Jul 1 2018
...Flood Warning now in effect until further notice...
The Flood Warning continues for
The Des Moines River at Fort Dodge, or From the municipal power
dam...to Lehigh.
* Until further notice.
* At 2:00 AM Sunday the stage was 12.2 feet, or 1.8 feet above Flood
Stage.
* Flood Stage is 10.5 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 14.6 feet, or 4.1 feet above Flood Stage, early
Tuesday morning. Then begin falling.
* Impact...At 13.0 feet, Industries near Phinney Park are threatened.
Residences along the west bank of the river in Lehigh are also
affected.
&&
LAT...LON 4242 9421 4265 9424 4265 9416 4232 9393
4230 9405 4242 9421
$$
IAC153-020725-
/O.CON.KDMX.FL.W.0045.000000T0000Z-000000T0000Z/
/DESI4.2.ER.180701T0246Z.180702T0600Z.000000T0000Z.NO/
225 AM CDT Sun Jul 1 2018
...Flood Warning remains in effect until further notice...
The Flood Warning continues for
The Des Moines River at Des Moines SE 6th St, or From below the
Center Street dam...to Runnells.
* Until further notice.
* At 2:00 AM Sunday the stage was 27.4 feet, or 3.4 feet above Flood
Stage.
* Flood Stage is 24.0 feet.
* Moderate flooding is occurring and is forecast to continue.
* Forecast...rise to 29.8 feet, or 5.8 feet above Flood Stage, after
midnight tonight. Then begin falling.
* Impact...At 28.0 feet, Agricultural fields are affected in the
Vandalia Road area.
&&
LAT...LON 4159 9356 4152 9333 4145 9333 4154 9356
4159 9366 4159 9356
$$
IAC063-020725-
/O.CON.KDMX.FL.W.0035.000000T0000Z-000000T0000Z/
/ESVI4.2.ER.180621T0441Z.180702T0600Z.000000T0000Z.NO/
225 AM CDT Sun Jul 1 2018
...Flood Warning remains in effect until further notice...
The Flood Warning continues for
The West Fork Des Moines River at Estherville, or From the
Iowa-Minnesota border...to near Wallingford.
* Until further notice.
* At 2:00 AM Sunday the stage was 13.3 feet, or 5.3 feet above Flood
Stage.
* Flood Stage is 8.0 feet.
* Moderate flooding is occurring and is forecast to continue.
* Forecast...rise to 14.0 feet, or 6.0 feet above Flood Stage, after
midnight tonight. Then begin falling.
* Impact...At 14.0 feet, Sandbagging may be needed on the W side of
Estherville.
&&
LAT...LON 4326 9483 4350 9491 4350 9485 4326 9471
4326 9483
$$
IAC147-151-020725-
/O.EXT.KDMX.FL.W.0037.000000T0000Z-180709T0000Z/
/EMTI4.2.ER.180622T0630Z.180703T1800Z.180708T0000Z.NO/
225 AM CDT Sun Jul 1 2018
...Flood Warning now in effect until Saturday evening...
The Flood Warning continues for
The West Fork Des Moines River at Emmetsburg, or From near
Graettinger...to Cylinder Creek near West Bend.
* Until Saturday evening.
* At 2:15 AM Sunday the stage was 12.4 feet, or 1.4 feet above Flood
Stage.
* Flood Stage is 11.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...rise to 13.2 feet, or 2.2 feet above Flood Stage,
Tuesday afternoon. Then begin falling and go below Flood Stage
Saturday evening.
* Impact...At 13.0 feet, Closure of Iowa 4 is likely. Some of the
airport runways are threatened. Water flows into Boggess gravel
pits.
&&
LAT...LON 4309 9475 4326 9483 4326 9471 4294 9444
4279 9444 4309 9475
$$
IAC091-109-020725-
/O.EXT.KDMX.FL.W.0039.000000T0000Z-180706T0600Z/
/AGNI4.2.ER.180622T0151Z.180626T1300Z.180705T0600Z.NO/
225 AM CDT Sun Jul 1 2018
...Flood Warning now in effect until early Thursday morning...
The Flood Warning continues for
The East Fork Des Moines River near Algona, or From Buffalo Creek
near Burt...to Lotts Creek near Livermore.
* Until early Thursday morning.
* At 2:15 AM Sunday the stage was 16.9 feet, or 0.1 feet below Flood
Stage.
* Flood Stage is 17.0 feet.
* No flooding is occurring and Moderate flooding is forecast.
* Forecast...rise to Flood Stage this morning. Continue rising to
18.0 feet, or 1.0 feet above Flood Stage, Monday afternoon. Then
begin falling and go below Flood Stage early Thursday morning.
* Impact...At 18.0 feet, US 169 is threatened near Saint Joseph and
may be overtopped south of Algona.
&&
LAT...LON 4288 9415 4288 9425 4307 9428 4320 9422
4320 9414 4288 9415
$$
IAC153-020725-
/O.EXT.KDMX.FL.W.0048.180701T0758Z-180702T2100Z/
/GRMI4.1.ER.180701T0758Z.180701T1200Z.180701T2100Z.NO/
225 AM CDT Sun Jul 1 2018
...Flood Warning now in effect until late this afternoon...
The Flood Warning continues for
The Beaver Creek near Grimes, or From Slough Creek near Bouton...to
the Des Moines River.
* Until late this afternoon.
* At 2:15 AM Sunday the stage was 13.9 feet, or 0.1 feet below Flood
Stage.
* Flood Stage is 14.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage early this morning. Continue rising
to 14.5 feet, or 0.5 feet above Flood Stage, this morning. Then
begin falling and go below Flood Stage late this afternoon.
* Impact...At 14.5 feet, Northwest 62nd Avenue in Johnston floods.
&&
LAT...LON 4163 9367 4181 9400 4186 9400 4172 9373
4166 9367 4163 9367
$$
IAC153-020725-
/O.EXT.KDMX.FL.W.0046.000000T0000Z-180708T0000Z/
/DEMI4.2.ER.180701T0414Z.180702T0000Z.180707T0000Z.NO/
225 AM CDT Sun Jul 1 2018
...Flood Warning now in effect until Friday evening...
The Flood Warning continues for
The Raccoon River at Des Moines Fleur Dr, or From Walnut Creek...to
the Des Moines River.
* Until Friday evening.
* At 1:45 AM Sunday the stage was 14.3 feet, or 2.3 feet above Flood
Stage.
* Flood Stage is 12.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...rise to 18.1 feet, or 6.1 feet above Flood Stage, this
evening. Then begin falling and go below Flood Stage Friday
evening.
* Impact...At 15.5 feet, Water approaches Fleur Drive and affects the
Grays Lake trails.
&&
LAT...LON 4157 9361 4156 9368 4158 9367 4159 9362
4157 9361
$$017
WGUS83 KDMX 011508
FLSDMX
Flood Statement
National Weather Service Des Moines IA
1008 AM CDT Sun Jul 1 2018
...The Flood Warning has been cancelled for all or portions of the
following rivers in Iowa...Beaver Creek...
Affecting the following counties in Iowa...Polk
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC153-011538-
/O.CAN.KDMX.FL.W.0048.000000T0000Z-180702T2100Z/
/GRMI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1008 AM CDT Sun Jul 1 2018
...Flood Warning is cancelled...
The Flood Warning is cancelled for
The Beaver Creek near Grimes, or From Slough Creek near Bouton...to
the Des Moines River.
* At 9:15 AM Sunday the stage was 12.7 feet, or 1.3 feet below Flood
Stage.
* Forecast...crested below Flood Stage at 13.9 feet. Continue to
fall to 11.8 feet Monday morning.
* Impact...At 12.0 feet, The west river bank overflows just south of
the Northwest 70th Avenue bridge.
&&
LAT...LON 4163 9367 4181 9400 4186 9400 4172 9373
4166 9367 4163 9367
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jun 30, 6:40 PM CDT, 4 hours 25 minutes earlier.
Area forecast discussion, Jun 30, 6:40 PM CDT, 4 hours 25 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 640 PM CDT Sat Jun 30 2018 .DISCUSSION.../Tonight through Saturday/ Issued at 340 PM CDT Sat Jun 30 2018 Main concern is the next 18 hours as a boundary and decent shortwave pass through the state. Currently, convection is developing near the surface front in northern Iowa. Strong instability exists in the warm sector with MUCapes of 4000-5000 j/kg and Downdraft Capes of 1300-1500. Severe convection is expected for the next several hours with damaging winds and large hail the main threat. While a tornado threat does exist, inflow would need to back more substantially to make this more of a concern. None the less, a brief spinup remains a possibility given the impressive Cape values. Heavy rain become the primary threat with time and this aspect will be covered in the hydro section below. While the frontal convection continues to eventually press south and east tonight, there will be some decrease in coverage and intensity by late evening. However, the main shortwave will arrive toward daybreak with increased dynamic forcing in the mid levels across the northern half of the state. This should reinvigorate convection overnight with another round of heavy rainfall. Location of this heavy rain will be difficult to pinpoint as CAMs vary considerably in placement given the previous convection from the evening. However, the strong forcing be sufficient to produce convection behind the surface boundary where flow above the surface will still be supplying plenty of moisture. Therefore, have continued high pops through the night. System will pass across the state on Sunday with any remaining convection confined to the far eastern portions of the state by late morning. Otherwise, cooler and drier air will make conditions much more comfortable than the past couple of days. Beyond this timeframe, the east coast ridge will retrograde across the United States during the upcoming week. Iowa will be on the extreme south of the westerlies with temperatures generally above normal and some threat for convection, although the bulk of it should remain just north of the state. && .AVIATION.../For the 00Z TAFS through 00Z Sunday evening/ Issued at 637 PM CDT Sat Jun 30 2018 Thunderstorms should be widespread in coverage through the night across Iowa except the southeast corner. Will keep thunder in TAFs through the night ranging from VCTS to actual T in TAF. Storms should end Sunday morning followed by a MVFR ceiling for a few hours then VFR after 18z. && .HYDROLOGY... Issued at 340 PM CDT Sat Jun 30 2018 Major concern for the night will be the threat of heavy rainfall. Plenty of moisture is available with PWATS approaching 2" in many locations near the boundary. The will be ample moisture transport and inflow as upper system works across the Plains and toward the state by Sunday morning. Several rounds of convection can be expected in portions of northern into central and western Iowa through 12Z on Sunday. Deep warm cloud layers will also promote efficiency along with good but not overwhelming updrafts. The WPC moderate risk outlook is good although some concern that recent models QPF has sifted slightly SE. Overall rainfall of 1 to 3 inches seems reasonable along with isolated locations possibly up to 5-6 inches. The recent rainfall, moist soils and river/streams running at or near capacity all indicate a strong potential for flash flooding along with renewed and/or aggravated river flooding. Have continued the flash flood watch and even expanded to the southeast some to incorporate the new model guidance. && .DMX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Sunday morning for IAZ004>007-015>017- 023>026-033>037-044>048-057>060-070>073-081-082. Heat Advisory until 7 PM CDT this evening for IAZ027-028-037>039- 048>050-059>062-072>075-083>086-094>097. && DISCUSSION...Cogil AVIATION...Johnson HYDROLOGY...Cogil
Hazardous weather outlook, Jun 30, 4:09 PM CDT, 6 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 409 PM CDT Sat Jun 30 2018 IAZ004>007-015>017-023>026-033>037-044>048-057>060-070>073-081- 082-012115- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Sac-Calhoun-Webster-Hamilton- Hardin-Crawford-Carroll-Greene-Boone-Story-Audubon-Guthrie-Dallas- Polk-Cass-Adair-Madison-Warren-Adams-Union- 409 PM CDT Sat Jun 30 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight There is a Moderate Risk of excessive rainfall with heavy rains and flash flooding possible. A Flash Flood Watch is in effect. There is also an Enhanced Risk of severe weather this evening into tonight. Large hail and damaging winds will be the primary threats, but an isolated tornado cannot be ruled out. Minor to moderate river flooding will also continue along parts of the Des Moines River Basin. Expected heavy rains may produce additional flooding or exacerbate ongoing flooding. Please refer to the National Weather Service website at weather.gov/desmoines for further details. .DAYS TWO THROUGH SEVEN...Sunday through Friday Intermittent chances for thunderstorms linger Sunday morning and continue off and on infrequently through the work week. The severe weather potential is low at this time. Flood Warnings are expected to continue for portions of the Des Moines River Basin into next week. Please refer to the National Weather Service website at weather.gov/desmoines for further details. .SPOTTER INFORMATION STATEMENT... Spotters may be needed for severe weather and flash flooding later this afternoon and tonight. IAZ027-028-038-039-049-050-061-062-074-075-083>086-092>097-012115- Butler-Bremer-Grundy-Black Hawk-Marshall-Tama-Jasper-Poweshiek- Marion-Mahaska-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold- Decatur-Wayne-Appanoose-Davis- 409 PM CDT Sat Jun 30 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight Thunderstorms are likely tonight. Some may be severe with locally heavy rains. Large hail and damaging winds would be the primary threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday Intermittent chances for thunderstorms linger Sunday and continue off and on infrequently through the work week. The severe weather potential is low at this time. .SPOTTER INFORMATION STATEMENT... Spotters may be needed tonight.
In the hours before
Local storm report, Jun 30, 10:16 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1016 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM HEAVY RAIN 2 NNE ANKENY 41.75N 93.59W
06/30/2018 E10.00 INCH POLK IA PUBLIC
10 INCHES OF RAIN REPORTED ON THE NORTH SIDE
OF ANKENY AS OF 1015 PM.
&&
AKLocal storm report, Jun 30, 10:26 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1026 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM HEAVY RAIN 2 ENE URBANDALE 41.64N 93.71W
06/30/2018 E7.32 INCH POLK IA PUBLIC
7.32 INCHES AT 67TH AND MEREDITH IN
URBANDALE AS OF 1022 PM.
&&
AKLocal storm report, Jun 30, 10:31 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1031 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM HEAVY RAIN 1 S SAYLORVILLE 41.66N 93.62W
06/30/2018 E5.50 INCH POLK IA PUBLIC
5.5 INCHES SINCE 7:30 PM.
&&
AKLocal storm report, Jun 30, 10:41 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1041 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 PM HEAVY RAIN 1 ESE ALTOONA 41.65N 93.46W
06/30/2018 E6.50 INCH POLK IA PUBLIC
6.5 INCHES IN ALTOONA SINCE 8 PM.
&&
AKLocal storm report, Jun 30, 10:44 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1044 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM HEAVY RAIN JOHNSTON 41.68N 93.70W
06/30/2018 E7.10 INCH POLK IA AMATEUR RADIO
7.1 INCHES OF RAIN IN JOHNSTON, IA AS OF
1043 PM CDT.
&&
AKLocal storm report, Jun 30, 10:52 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1052 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 PM FLASH FLOOD 3 ENE WINDSOR HEIGHTS 41.63N 93.67W
06/30/2018 POLK IA PUBLIC
REPORT VIA SOCIAL MEDIA. STREET AND GUARD
RAILS BEING WASHED AWAY WITH THE GROUND
DETERIORATING.
&&
MJBThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:03 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Grundy, Marshall, Tama | 57 min |
| Jun 30, 7:05 PM CDT | Severe Thunderstorm Warning | DMX | Polk, Story | 40 min |
| Jun 30, 7:24 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Polk, Story | 36 min |
| Jun 30, 7:33 PM CDT | Flash Flood Warning | DMX | Polk, Story | 6 hr |
| Jun 30, 7:42 PM CDT | Flash Flood Warning | DMX | Black Hawk, Grundy | 6 hr |
| Jun 30, 7:54 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Guthrie | 35 min |
| Jun 30, 8:02 PM CDT | Flash Flood Warning | DMX | Polk | 6 hr |
| Jun 30, 8:14 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Guthrie, Madison | 46 min |
| Jun 30, 8:16 PM CDT | Flash Flood Warning | DMX | Dallas, Polk | 6 hr |
| Jun 30, 8:45 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Guthrie, Madison | 30 min |
| Jun 30, 8:50 PM CDT | River Flood Warning | DMX | Polk | 36 hr |
| Jun 30, 9:04 PM CDT | Severe Thunderstorm Warning | DMX | Polk, Warren | 41 min |
| Jun 30, 9:08 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Boone, Dallas, Greene, Guthrie, Madison | 28 min |
| Jun 30, 9:11 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Marion, Polk, Warren | 34 min |
| Jun 30, 9:12 PM CDT | River Flood Warning | DMX | Polk | 15 hr |
| Jun 30, 9:23 PM CDT | River Flood Warning | DMX | Dallas, Polk | 16 hr |
| Jun 30, 9:37 PM CDT | River Flood Warning | DMX | Black Hawk | 7 days |
| Jun 30, 9:37 PM CDT | River Flood Warning | DMX | Polk | 9 days |
| Jun 30, 9:58 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion, Polk, Warren | 47 min |
| Jun 30, 10:12 PM CDT | Flash Flood Warning | DMX | Jasper | 6 hr |
| Jun 30, 10:47 PM CDT | River Flood Watch | DMX | Boone, Hamilton, Webster | 4 hr |
| Jun 30, 10:47 PM CDT | River Flood Watch | DMX | Black Hawk | 3 days |
| Jun 30, 10:47 PM CDT | River Flood Watch | DMX | Polk, Story | 7 hr |
| Jun 30, 10:47 PM CDT | River Flood Watch | DMX | Jasper, Marion, Polk | 7 hr |
| Jun 30, 10:47 PM CDT | River Flood Watch | DMX | Story | 10 hr |
| Jun 30, 11:04 PM CDT | River Flood Warning | DMX | Polk | 32 hr |
| Jun 30, 11:05 PM CDT | River Flood Warning | DMX | Polk | 38 hr |
| Jul 1, 1:21 AM CDT | Flash Flood Warning | DMX | Dallas, Jasper, Polk, Story | 8 hr |
| Jul 1, 1:36 AM CDT | Areal Flood Warning | DMX | Black Hawk, Bremer, Butler, Grundy, Hardin | 9 hr |
| Jul 1, 2:34 AM CDT | River Flood Warning | DMX | Boone, Hamilton, Webster | 41 hr |
| Jul 1, 4:30 AM CDT | River Flood Warning | DMX | Wright | 4 days |
| Jul 1, 4:30 AM CDT | River Flood Warning | DMX | Black Hawk | 70 hr |
| Jul 1, 4:30 AM CDT | River Flood Warning | DMX | Polk | 47 hr |
| Jul 1, 4:30 AM CDT | River Flood Warning | DMX | Dallas, Greene | 5 days |
| Jul 1, 5:51 AM CDT | River Flood Warning | DMX | Jasper, Marion, Polk | 40 hr |
| Jul 1, 9:08 AM CDT | Areal Flood Warning | DMX | Dallas, Jasper, Polk, Story | 12 hr |
Nearby
River Flood Warnings in Iowa, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.